MAUDE Adverse Event Report: CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® GRAVITY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10053857
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.No investigation was performed.Although requested, patient demographics was not provided.
 
Event or Problem Description
It was reported that while attempting to prime the tubing with 1 liter normal saline, the tubing separated at the needleless connector.The event occurred at the emergency department.There was no patient injury.

Brand Name
ALARIS® GRAVITY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9878273
Report Number9616066-2020-01090
Device Sequence Number3041748
Product Code FPA
UDI-Device Identifier10885403234125
UDI-Public10885403234125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10053857
Device Catalogue Number10053857
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1